Maximally linear FIR digital differentiators for high frequencies

Kumar, B. ; Dutta Roy, S. C. (1989) Maximally linear FIR digital differentiators for high frequencies IEEE Transactions on Circuits and Systems, 36 (6). pp. 890-893. ISSN 0098-4094

Full text not available from this repository.

Official URL:

Related URL:


The frequency response of conventional FIR digital differentiators (DD), using only integral delays, is poor towards the high frequency end, and becomes identically zero at w=p. To overcome this problem, a half-sample delay, z, is used in the minimax relative error DDs. However, the order of such DDs grows exponentially when accuracies better than 99.0% are desired. The authors propose maximally linear DDs, using one half-sample delay, which can achieve a frequency response accuracy better than 99.9%, with attractively low orders for 0.5p⩽w⩽p. Mathematical formulas have been derived for computing the coefficients for the design.

Item Type:Article
Source:Copyright of this article belongs to Institute of Electrical and Electronics Engineers.
ID Code:9993
Deposited On:02 Nov 2010 10:10
Last Modified:01 Jun 2011 11:27

Repository Staff Only: item control page